Follow
Ondřej Kalenda
Ondřej Kalenda
Verified email at karlin.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
Valdivia compact spaces in topology and Banach space theory
OFK Kalenda
Extracta mathematicae 15 (1), 1-86, 2000
1372000
Extending Baire-one functions on topological spaces
OFK Kalenda, J Spurný
Topology and its Applications 149 (1-3), 195-216, 2005
452005
Stegall compact spaces which are not fragmentable
O Kalenda
Topology and its Applications 96 (2), 121-132, 1999
441999
Quantitative Dunford–Pettis property
M Kačena, OFK Kalenda, J Spurný
Advances in Mathematics 234, 488-527, 2013
432013
A characterization of Valdivia compact spaces
O Kalenda
Collectanea Mathematica, 59-81, 2000
352000
Natural examples of Valdivia compact spaces
OFK Kalenda
Journal of mathematical analysis and applications 340 (1), 81-101, 2008
342008
A quantitative version of James's compactness theorem
B Cascales, OFK Kalenda, J Spurný
Proceedings of the Edinburgh Mathematical Society 55 (2), 369-386, 2012
312012
On quantification of weak sequential completeness
OFK Kalenda, H Pfitzner, J Spurný
Journal of Functional Analysis 260 (10), 2986-2996, 2011
302011
On a difference between quantitative weak sequential completeness and the quantitative Schur property
O Kalenda, J Spurný
Proceedings of the American Mathematical Society 140 (10), 3435-3444, 2012
292012
Measures of weak non-compactness in preduals of von Neumann algebras and JBW⁎-triples
J Hamhalter, OFK Kalenda, AM Peralta, H Pfitzner
Journal of Functional Analysis 278 (1), 108300, 2020
282020
Complementation in spaces of continuous functions on compact lines
OFK Kalenda, W Kubi¶
Journal of Mathematical Analysis and Applications 386 (1), 241-257, 2012
272012
Quantification of the reciprocal Dunford-Pettis property
OFK Kalenda, J Spurný
arXiv preprint arXiv:1204.4308, 2012
242012
Quantification of the Banach–Saks property
H Bendová, OFK Kalenda, J Spurný
Journal of Functional Analysis 268 (7), 1733-1754, 2015
232015
M-bases in spaces of continuous functions on ordinals
OFK Kalenda
Colloquium Mathematicum 92, 179-187, 2002
232002
Embedding of the ordinal segment into continuous images of Valdivia compacta
O Kalenda
Commentationes Mathematicae Universitatis Carolinae 40 (4), 777-783, 1999
221999
Continuous images and other topological properties of Valdivia compacta
O Kalenda
Fundamenta Mathematicae 162 (2), 181-192, 1999
211999
Extension of isometries from the unit sphere of a rank-2 Cartan factor
OFK Kalenda, AM Peralta
Analysis and Mathematical Physics 11 (1), 15, 2021
202021
Valdivia compacta and equivalent norms
O Kalenda
Studia Math 138 (2), 179-191, 2000
202000
The convergence space of minimal usco mappings
R Anguelov, OFK Kalenda
Czechoslovak Mathematical Journal 59, 101-128, 2009
192009
(I)-envelopes of closed convex sets in Banach spaces
OFK Kalenda
Israel Journal of Mathematics 162 (1), 157-181, 2007
182007
The system can't perform the operation now. Try again later.
Articles 1–20